MathSciNet Relay Station
MathSciNet bibliographic data
MR158969 28.70
Clements, G. F. Entropies of sets of functions of bounded variation. Canad. J. Math. 15 1963 422–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement